MathSciNet Relay Station
MathSciNet bibliographic data
MR2875834 (2012m:13044) 13F60 (16E45 16G20 16G70 18E30)
Holm, Thorsten; Jørgensen, Peter On a cluster category of infinite Dynkin type, and the relation to triangulations of the infinity-gon. Math. Z. 270 (2012), no. 1-2, 277–295.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement